# SDR SWAA012377

- Difficulty date: August 22, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- Aircraft time: 53,133 hours, 53,275 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bushing
- Part number: BACB28AK04
- Condition: Worn
- Location: Rh Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BC4 CHECK, RH ELEVATOR TAB FAILED FREE PLAY INSPECTION.                              R&R # 1 TAB HINGE BUSHING PER MM.
